does amoxicillin make you tired

0 Comments

does amoxicillin make you tired插图

Best answer


When taking amoxicillin to combat an infection,it鈥檚 normal to feel tired. However,if you鈥檙e excessively tired to the point of feeling weak,faint,or struggling to stay awake,get medical attention. Bleeding under the skin can occur from broken blood vessels that form tiny pinpoint red dots (called petechiae ).

People also ask


  • Is extreme tiredness a common side effect of amoxicillin?

  • On day 4/5 taking 500mg amoxicillin 3 times a day. can’t wake up in mornings, extreme tiredness, is this side affect? No. Something’s up.: Tiredness isn’t a common side effect of amoxicillin; it could be a residual from whatever infection amoxicillin was trying to treat, or it could repre… Read More

  • Can antibiotics make you tired?

  • Some antibiotics in particular can make you tired and sleepy or weak. Although this side effect is said to be rare, this fatigue can seriously harm you in some ways. We will dive deep into the world of antibiotics to understand their history, benefits, side effects, and what to do if you feel tired from taking them.

  • Why amoxicillin is not working for my bacterial infection?

  • Responses (3) It is possible that the Amoxicillin is not the right drug for your bacterial infection or it could be that you have a virus. If you have a virus, no antibiotics will work, you just have to ride it out and treat the symptoms. Being tired and having body aches is common with both bacterial and viral infection.

  • What are the side effects of amoxicillin for sinus infection?

  • Somnolence is a: Rare side effects. Maybe the sinus infection is making your tired. I was given amoxicillin for a sinus infection. the medication worked, but when i ran out, i feel facial pain and fatigue again. what should i do? Revisit: Or call the same doctor and let them know. Might have to take some more medicine.

    Tags: , ,